# SDR AWXA9800226

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Manifold
- Part number: S43500272
- Condition: Cracked
- Location: Yellow Hyd Syst
- Part time: 18,448 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST YELLOW HYDRAULIC QUANTITY AND SYSTEM LOST AFTER GEAR RETRACTION.  REPLACED GROUND LEAKAGE MEASUREMENT MANIFOLD OF YELLOW HYD SYSTEM PER MM, OPS AND LEAK CK GOOD.
